The Annals of Mathematical Statistics

Admissible Tests in Multivariate Analysis of Variance

Richard Schwartz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 698-710.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698863

Digital Object Identifier
doi:10.1214/aoms/1177698863

Mathematical Reviews number (MathSciNet)
MR210239

Zentralblatt MATH identifier
0158.18401

JSTOR
links.jstor.org

Citation

Schwartz, Richard. Admissible Tests in Multivariate Analysis of Variance. Ann. Math. Statist. 38 (1967), no. 3, 698--710. doi:10.1214/aoms/1177698863. https://projecteuclid.org/euclid.aoms/1177698863


Export citation